# SDR YENA2024111801486

- Difficulty date: November 15, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 01235
- Aircraft time: 86,883 hours, 32,573 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Apu
- Condition: Unknown
- Component: Unknonw, Airbus, UNKNOWN
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#987, ORH-MCO. 'STRONG DIRTY SOCK ODOR FOR ABOUT 2 MINUTES AND IT THEN DISSIPATED; PERFORMED APU INSPECTION FOR OIL LEAKS AND NO LEAKS FOUND AT THIS MOMENT. R & R HEPA FILTERS PER AMM 21-21-41 LEAK CHECK GOOD. OPERATED PACKS AND NO ODOR EVENT NOTICE AS PER INFORMATION NOTICE 2017-T015K A/C OK TO CON SVC.'
